I finished my 6 week tren blast a month ago. It was 125mg test e injected eod and 350 tren a injected ed. This is my second cycle. My first one was 500mg test e for 12 weeks, which went very well. After I was finished I dropped down to 125mg test e for my cruise and maintained my physique. I never had any erectile problems or mood issues ever even while on my tren cycle. Once I got off though, I dropped back to my 125mg test cruise, but it didn’t feel the same anymore. I have a very hard time getting it up, and I am suffering from anhedonia. Nothing really brings me pleasure anymore. I got labs done and everything was fine besides slightly elevated liver enzymes. On my cruise, my tt is 950 at trough and my ft is 30ng/dl. Shbg is 18 so on the lower side. Its been a month since and the situation has barely gotten better. I’m wondering whether anyone else has had this issue from tren and what I can do to resolve it.
I have to assume that “350 tren a injected ed” means that it was 350 mg/wk tren Ace, 50mg/day?
What’s your prolactin at?
Haven’t checked but I’d assume there would be no reason for it to be high since I stopped tren
It matches your symptoms, and is a classic lasting effect of Tren use. I’d get it checked to be sure
I second that! Please have it checked and report back.
I will get a blood test and update the thread. I am already using vitamin b6, but I may need a dopamine agonist, although I do not want to stay on them for long.
Get your hematocrit and E levels checked also
Would my e be elevated though? Ive always used this cruise dose and it always came back at around 25-30pg/ml on the non sensitive assay.
So I got my results back for my prolactin test. It was 10.3 ng/ml which is in range, so I can assume that it’s not causing me my issues.